# SDR HALA2018122400676

- Difficulty date: December 23, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 26,805 hours, 63,024 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Air Con System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT FOUL SMELL COMING FROM CABIN A/C.PERFORMED FIM 21-22 TASK 815. NO DEFECTS NOTED. AS PRECAUTION REPLACED BOTH COALESCER BAGS PER AMM 21-54-08. OPS TEST OK. NO FURTHER ODOR NOTED.
